Alert archive / Texas / Tornado Warnings in 2020
Tornado Warning 12, NWS Brownsville, TX
NWS Brownsville, TX issued this tornado warning at Jul 28, 2020, 2:40 PM CDT for Brooks County, Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2020, 2:40 PM CDT (19:40 UTC)
- Expired
- Jul 28, 2020, 3:12 PM CDT
- In force
- 32 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Brooks County, TX
The radar
The Corpus Christi radar (KCRP), 87 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 2:40 PM CDT | FUNNEL CLOUD | 1 N Rush Addition Colon, TX | FUNNEL CLOUD REPORTED BY BORDER PATROL DETENTION CENTER OFFICERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2665 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
014
WFUS54 KBRO 281940
TORBRO
TXC047-282030-
/O.NEW.KBRO.TO.W.0012.200728T1940Z-200728T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Brownsville TX
240 PM CDT Tue Jul 28 2020
The National Weather Service in Brownsville has issued a
* Tornado Warning for...
Northeastern Brooks County in Deep South Texas...
* Until 330 PM CDT.
* At 240 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Airport Road Addition, or near Falfurrias, moving
northwest at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Falfurrias, Falfurrias Junior High School, Pleasant Park, La
Colonia Park, Airport Road Addition, Falfurrias Fire Station,
Flowella, Brooks County Airport, Cantu Addition and Brooks County
Detention Center.
This includes US Highway 281 between mile markers 708 and 718.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2726 9800 2724 9798 2713 9799 2705 9805
2722 9837 2727 9833
TIME...MOT...LOC 1940Z 129DEG 12KT 2717 9806
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Hallman3 follow-up statements
004
WWUS54 KBRO 281952
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
252 PM CDT Tue Jul 28 2020
TXC047-282030-
/O.CON.KBRO.TO.W.0012.000000T0000Z-200728T2030Z/
Brooks TX-
252 PM CDT Tue Jul 28 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
NORTHEASTERN BROOKS COUNTY...
At 251 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Airport Road Addition, or near Falfurrias, moving
northwest at 15 mph. Law enforcement reported a possible funnel
cloud near the Border Patrol checkpoint.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Falfurrias, Falfurrias Junior High School, Pleasant Park, La Colonia
Park, Airport Road Addition, Falfurrias Fire Station, Flowella,
Brooks County Airport, Cantu Addition and Brooks County Detention
Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2726 9800 2724 9798 2717 9804 2712 9814
2722 9837 2727 9833
TIME...MOT...LOC 1951Z 129DEG 12KT 2719 9809
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Hallman465
WWUS54 KBRO 282007
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
307 PM CDT Tue Jul 28 2020
TXC047-282030-
/O.CON.KBRO.TO.W.0012.000000T0000Z-200728T2030Z/
Brooks TX-
307 PM CDT Tue Jul 28 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
NORTHEASTERN BROOKS COUNTY...
At 306 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Falfurrias Fire Station, or over Falfurrias, moving
northwest at 15 mph. Law enforcement reported a possible funnel
cloud near the Border Patrol detention center.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Falfurrias, Falfurrias Junior High School, Pleasant Park, La Colonia
Park, Airport Road Addition, Falfurrias Fire Station, Flowella,
Brooks County Airport, Cantu Addition and Brooks County Detention
Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2726 9800 2719 9806 2718 9817 2727 9833
TIME...MOT...LOC 2006Z 129DEG 12KT 2723 9814
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Hallman371
WWUS54 KBRO 282012
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
312 PM CDT Tue Jul 28 2020
TXC047-282021-
/O.CAN.KBRO.TO.W.0012.000000T0000Z-200728T2030Z/
Brooks TX-
312 PM CDT Tue Jul 28 2020
...THE TORNADO WARNING FOR NORTHEASTERN BROOKS COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 2726 9800 2719 9806 2718 9817 2727 9833
TIME...MOT...LOC 2011Z 129DEG 12KT 2724 9816
$$
HallmanWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this tornado warning went out at Jul 28, 1:50 PM CDT, 50 minutes earlier.
Area forecast discussion, Jul 28, 1:50 PM CDT, 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
150 PM CDT Tue Jul 28 2020
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...The conv from earlier this morning has dissipated
giving Deep South TX and the RGV a welcome break from the
rains. KBRO is showing some areas of light to moderate conv
persisting to the east and south of the BRO with a slow drift to
the north. Current LAPS CAPE data indicates that the atms over the
RGV may be worked over somewhat from the morning conv. This may
limit the redevelopment of the conv until later this evening as
the atms takes some time to destabilize. The 12Z BRO sounding
is still quite moist and unstable with a PWAT of 2.35 inches and
an MUCAPE of 3288 J/KG. The latest HRRR run indicates that a sea
breeze boundary is expected to form near the lower TX coast around
21Z. This boundary will likely then move westward pushing the
isold/sct conv steadily westward clearing through Zapata Co.
around 02z. The HRRR then wants to reform some isold coastal conv
after 08z with the 12Z NAM showing some more sct conv firing
inland Wed afternoon. Will stick close to VFR conditions with some
brief reductions down to MVFR levels for passing cells.
&&
.PREV DISCUSSION... /issued 628 AM CDT Tue Jul 28 2020/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...VFR conditions should continue into this morning but
convection has been on the increase across the gulf waters to the
east and across Mexico to the south. In addition, patchy fog has
developed north of the TAF sites in the ranchlands. Similar to
yesterday, scattered showers and thunderstorm activity will be
possible from mainly this afternoon through this evening.
Activity could consist of heavy rain, gusty winds and occasional
lightning. Will maintain MVFR to VFR conditions but conditions
could further deteriorate under any heavier rain or thunderstorm
activity. Light to moderate easterly to southeasterly winds
continue through the TAF period.
PREV DISCUSSION... /issued 538 AM CDT Tue Jul 28 2020/
SHORT TERM (Now through Wednesday): Abundant moisture across
Deep South Texas with precipitable water values ranging between 2
and 2.50 inches and general 500 mb weakness along the Texas coast
will continue to promote the potential for additional scattered
shower and thunderstorm activity. The latest model guidance hint
at the potential for a vort max pivoting across the region from
the south for late today into Wednesday. This could act as a
further catalyst for shower and thunderstorm activity. Even though
the modeled QPF is not too aggressive, any additional locally
heavy rainfall over the saturated grounds and remaining standing
flood waters could result in the potential for isolated flash
flooding with rising water levels. As a result, the Flash Flood
Watch for the counties along the Rio Grande will be extended
through 10 pm tonight. The Weather Prediction Center (WPC) will
also have a marginal risk across the region in the excessive
rainfall outlooks through 12Z Thursday.
With the temperatures reaching into the 90s across much of the
region yesterday prior to the rainfall, I will go ahead and lean
towards the higher side of the model guidance in regards to the
afternoon highs where most locations reach up into the lower 90s.
Overnight lows will otherwise stay warm and very humid. Elected to
keep patchy fog in the forecast early this morning over portions
of the northern ranchlands, especially where the winds are near
clam and any standing water exists.
LONG TERM (Wednesday Night through Monday)...500mb low/inverted
trough across northeast Mexico and deep south Texas Wednesday will
finally move westward Thursday as the 500mb subtropical ridge
across the eastern Gulf of Mexico builds westward. This will bring
some drier air to the coastal sections Thursday and rain chances
should diminish as a result. Will likely see some isolated
seabreeze convection across the coastal sections of the CWA
Thursday and better a chance of showers and thunderstorms Friday
into the weekend as a 500mb trough across the central plains
Thursday deepens across the central United States Friday. This
will carve out a weakness in the subtropical ridge across south
Texas through the rest of the forecast period. Subsidence is
expected to increase across south Texas Sunday into Monday but
will continue to mention a slight chance of rain across portions
of the CWA through Monday.
MARINE (Now Through Wednesday): Latest observations from Buoy42020
indicate southeasterly winds of around 8 to 10 kts and gusts of 10
to 12 kts with seas of 4 to 5 feet. Expect moderate seas from swell
to continue under a light to moderate east-southeasterly flow with
surface high pressure extending across the Gulf of Mexico. Fair
conditions will continue across the Laguna Madre with a light to
moderate chop.
Wednesday night through Saturday...Moderate southeast winds will
prevail across the coastal waters Wed night and weaken slightly
Thursday with high pressure across the eastern Gulf of Mexico.
Light to moderate southeast winds will prevail across the western
Gulf Thursday as a result. The pressure gradient will continue to
weaken across the lower Texas coast Friday. Light southeast to
south winds will prevail across the coastal waters Friday into the
weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 78 89 79 90 / 40 40 20 10
BROWNSVILLE 78 90 79 90 / 40 40 20 10
HARLINGEN 77 91 78 92 / 30 40 20 10
MCALLEN 77 92 78 91 / 30 40 10 10
RIO GRANDE CITY 76 92 77 95 / 30 40 10 10
SOUTH PADRE ISLAND 79 86 81 85 / 40 40 20 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch until 10 PM CDT this evening for TXZ248-
252>257-353.
GM...None.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
Short Term/Aviation...60-Speece
Long Term...56-HallmanHazardous weather outlook, Jul 28, 4:32 AM CDT, 10 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 432 AM CDT Tue Jul 28 2020 TXZ248>257-351-353-290945- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 432 AM CDT Tue Jul 28 2020 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect for Cameron, Willacy, Hidalgo, Starr, and Zapata counties until 10 PM CDT Today. There is an elevated risk of rip currents at the beaches of South Padre Island and at Boca Chica Beach. .DAYS TWO THROUGH SEVEN...Wednesday through Monday An elevated risk of rip currents is possible at the local beaches through the entire forecast period. Additional heavy rainfall and isolated flash flooding could be possible Wednesday. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather or flooding to the NWS Brownsville Office while following all local, state, and CDC guidelines. GMZ130-132-135-150-155-170-175-290945- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 432 AM CDT Tue Jul 28 2020 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Brady
In the hours before
Special weather statement, Jul 28, 9:26 AM CDT, 5 hours 14 minutes before
Special Weather Statement
National Weather Service Brownsville TX
926 AM CDT Tue Jul 28 2020
TXZ254>257-281530-
Coastal Willacy TX-Inland Willacy TX-Coastal Cameron TX-
Inland Cameron TX-
926 AM CDT Tue Jul 28 2020
...SPECIAL WEATHER STATEMENT...
At 925 AM CDT, Doppler radar was tracking strong thunderstorms and
heavy rainfall across eastern Willacy and Cameron counties, moving
northwest at 20 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Harlingen, San Benito, Raymondville, Lyford, Rio Hondo, Arroyo City,
Laureles, Sebastian, Brownsville and Combes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2622 9734 2623 9732 2622 9718 2616 9731
2605 9721 2612 9768 2643 9787 2660 9783
2660 9759 2644 9745 2645 9737 2641 9745
2640 9745 2639 9734 2636 9738 2639 9722
TIME...MOT...LOC 1425Z 126DEG 19KT 2636 9755
HallmanSpecial weather statement, Jul 28, 2:00 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Brownsville TX
200 PM CDT Tue Jul 28 2020
TXZ250-251-282000-
Brooks TX-Inland Kenedy TX-
200 PM CDT Tue Jul 28 2020
...SPECIAL WEATHER STATEMENT...
At 159 PM CDT, Doppler radar was tracking strong thunderstorms
across Kenedy County, moving northwest at 15 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Falfurrias, Armstrong, Encino, Rachal, Sarita, Norias, La Colonia
Park, Airport Road Addition, U S 77 Border Patrol Station and
Falfurrias Junior High School.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.
&&
LAT...LON 2726 9773 2727 9768 2678 9776 2681 9841
2726 9842 2726 9799 2721 9799 2721 9797
2723 9795 2724 9792 2724 9789 2725 9785
2725 9782 2727 9782 2728 9779 2728 9776
TIME...MOT...LOC 1859Z 129DEG 12KT 2692 9787
HallmanSpecial weather statement, Jul 28, 2:01 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Brownsville TX
201 PM CDT Tue Jul 28 2020
TXZ253-353-282000-
Southern Hidalgo TX-Northern Hidalgo TX-
201 PM CDT Tue Jul 28 2020
...SPECIAL WEATHER STATEMENT...
At 201 PM CDT, Doppler radar was tracking thunderstorms with heavy
rainfall over portions of Hidalgo County, moving northwest at 15 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Edinburg, Weslaco, Elsa, Edcouch, Linn, North McAllen, Hargill, San
Manuel, Mccook and Faysville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.
&&
LAT...LON 2627 9832 2641 9849 2678 9831 2638 9793
2613 9793
TIME...MOT...LOC 1901Z 129DEG 12KT 2633 9801
HallmanSpecial weather statement, Jul 28, 2:37 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Brownsville TX
237 PM CDT Tue Jul 28 2020
TXZ249-252-282030-
Jim Hogg TX-Starr TX-
237 PM CDT Tue Jul 28 2020
...SPECIAL WEATHER STATEMENT...
At 236 PM CDT, Doppler radar was tracking a strong thunderstorm over
San Isidro, or 16 miles north of Mccook, moving northwest at 15 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Agua Nueva, La Gloria, La Reforma, San Isidro, San Rafael Ranch
Airport, Santa Elena, Delmita, Diamond O Ranch Airport and Puesta Del
Sol Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2700 9857 2688 9842 2678 9842 2678 9832
2663 9839 2658 9842 2679 9877
TIME...MOT...LOC 1936Z 129DEG 12KT 2671 9842
HallmanThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:03 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo | 3 hr |
| Jul 27, 7:04 PM CDT | Flash Flood Warning | BRO | Hidalgo | 3 hr |
| Jul 27, 7:30 PM CDT | Special Weather Statement | BRO | Hidalgo | 90 min |
| Jul 27, 8:50 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg | 100 min |
| Jul 27, 9:59 PM CDT | Areal Flood Warning | BRO | Cameron, Hidalgo | 4 days |
| Jul 27, 10:17 PM CDT | Areal Flood Warning | BRO | Cameron, Hidalgo, Willacy | 21 hr |
| Jul 28, 7:44 AM CDT | Special Weather Statement | BRO | Cameron | 46 min |
| Jul 28, 9:26 AM CDT | Special Weather Statement | BRO | Cameron, Willacy | 64 min |
| Jul 28, 9:50 AM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 2 hr |
| Jul 28, 2:00 PM CDT | Special Weather Statement | BRO | Brooks | 60 min |
| Jul 28, 2:01 PM CDT | Special Weather Statement | BRO | Hidalgo | 59 min |
| Jul 28, 2:37 PM CDT | Special Weather Statement | BRO | Starr | 53 min |
| Jul 28, 3:00 PM CDT | Areal Flood Advisory | BRO | Brooks, Kenedy | 55 min |
| Jul 28, 3:11 PM CDT | Special Weather Statement | BRO | Brooks | 49 min |
| Jul 28, 3:18 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg, Starr, Zapata | 3 hr |
| Jul 28, 3:22 PM CDT | Special Weather Statement | BRO | Jim Hogg | 53 min |
| Jul 28, 3:53 PM CDT | Flash Flood Warning | BRO | Brooks, Jim Hogg, Kenedy, Zapata | 2 hr |
| Jul 28, 4:14 PM CDT | Special Weather Statement | BRO | Jim Hogg | 61 min |
| Jul 28, 6:59 PM CDT | Areal Flood Warning | BRO | Cameron, Hidalgo, Willacy | 3 days |
Nearby
Tornado Warnings in Texas, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.